# SDR REXA2022020900184

- Difficulty date: December 28, 2021
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Cap
- Part number: CC670140221
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H WING INBOARD FLAP VANE IS CHAFED BETWEEN W.S.88 TO W.S. 108 CHAFE
IS APPROX 0.750 LONG, 0.500 WIDE & 0.015 DEEP.                       "
"REPLACED VANE CAP LH BTWN W.S. 88 TO 108 IAW CRJ900 SRM 51-25-00-001-
001-A01, 51-42-11-001-001-A01, 51-40-11-001-001-A01 WVAC EMP# 579269 "
